We study a system of a quantum particle interacting with a singular timedependent uniformly rotating potential in 2 and 3 dimensions: in particular we consider an interaction with support on a point (rotating point interaction) and on a set of codimension 1 (rotating blade). We prove the existence of the Hamiltonians of such systems as suitable self-adjoint operators and we give an explicit expression for the unitary dynamics. Moreover we analyze the asymptotic limit of large angular velocity and we prove strong convergence of the time-dependent propagator to some one-parameter unitary group as ω→∞.

Correggi, M., Dell'Antonio, G. (2004). Rotating Singular Perturbations of the Laplacian. ANNALES HENRI POINCARE', 5, 773-808 [10.1007/s00023-004-0182-8].

Rotating Singular Perturbations of the Laplacian

CORREGGI, MICHELE;
2004-01-01

Abstract

We study a system of a quantum particle interacting with a singular timedependent uniformly rotating potential in 2 and 3 dimensions: in particular we consider an interaction with support on a point (rotating point interaction) and on a set of codimension 1 (rotating blade). We prove the existence of the Hamiltonians of such systems as suitable self-adjoint operators and we give an explicit expression for the unitary dynamics. Moreover we analyze the asymptotic limit of large angular velocity and we prove strong convergence of the time-dependent propagator to some one-parameter unitary group as ω→∞.
Correggi, M., Dell'Antonio, G. (2004). Rotating Singular Perturbations of the Laplacian. ANNALES HENRI POINCARE', 5, 773-808 [10.1007/s00023-004-0182-8].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/143387
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 3
social impact